question-icon

Suggest remedy for dizziness caused by high BP

default
Posted on Tue, 15 Dec 2015
Question: I'm getting nervous about my husband's hi blood pressure. Yes, he is under his primary doctor's care and vigilance. I just want to be prepared for the worst. Over the last week, XXXXXXX has felt increasingly dizzy, queasy, tho there is no chest pain, nor arm pain, but yes short of breath. He checks his bp regularly and it generally gos back down to average 135/85. Last check yesterday hit 200/120. I will speak with his gp on Monday, but what are other danger signs I should look for and instant required response? XXXXXXX
doctor
Answered by Dr. Lilit Baghdasaryan (22 minutes later)
Brief Answer:
Pill in pocket is needed for such situations

Detailed Answer:
Dear Mrs,

If his blood pressure is usually controlledvwith medications, bit he sometimes has high blood pressure, then I would advise you to ask his doctor to prescribe a medication which will decrease blood pressure quickly for such cases.
The main complications of high blood pressure are heart attack and stroke.
You know about heart attack. For stroke you should be careful if he has speech disorders, can't feel or move any of limbs or one side.
Don't worry, if he takes his medication and has pill in pocket for cases of abrupt increase in high blood pressure, then nothing will happen.

Hope I could help you

Wishing a good health to your husband

In case of further questions don't hesitate to ask

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lilit Baghdasaryan (24 minutes later)
Thank you. We will ask about the short term pill on Monday.
doctor
Answered by Dr. Lilit Baghdasaryan (15 minutes later)
Brief Answer:
You are welcome

Detailed Answer:
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

153 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest remedy for dizziness caused by high BP

Brief Answer: Pill in pocket is needed for such situations Detailed Answer: Dear Mrs, If his blood pressure is usually controlledvwith medications, bit he sometimes has high blood pressure, then I would advise you to ask his doctor to prescribe a medication which will decrease blood pressure quickly for such cases. The main complications of high blood pressure are heart attack and stroke. You know about heart attack. For stroke you should be careful if he has speech disorders, can't feel or move any of limbs or one side. Don't worry, if he takes his medication and has pill in pocket for cases of abrupt increase in high blood pressure, then nothing will happen. Hope I could help you Wishing a good health to your husband In case of further questions don't hesitate to ask Regards,